Kazan (Volga region) Federal University, KFU
KAZAN
FEDERAL UNIVERSITY
 
RSS Ins Вконтакте twitter facebook
CALCULATION OF INCOMPRESSIBLE HYPERELASTIC BODIES
Form of presentationArticles in international journals and collections
Year of publication2015
Языканглийский
  • Sultanov Lenar Usmanovich, author
  • Fakhrutdinov Lenar Rustamovich, author
  • Bibliographic description in the original language Abdrakhmanova A.I, Sultanov L.U, Fakhrutdinov L.R., Calculation of incompressible hyperelastic bodies//Global Journal of Pure and Applied Mathematics. - 2015. - Vol.11, Is.6. - P.5153-5162.
    Keywords incompressible hyperelastic bodies
    The name of the journal Global Journal of Pure and Applied Mathematics
    URL https://www.scopus.com/inward/record.url?eid=2-s2.0-84977584022&partnerID=40&md5=f78b6c5efa3646213d2305f944d07e1b
    Please use this ID to quote from or refer to the card https://repository.kpfu.ru/eng/?p_id=134745&p_lang=2

    Full metadata record